# SDR FDEA201402280423

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 9,964 hours, 5,459 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: CG0440503658N
- Condition: Dirty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  ECAM WARNING FOR GREEN HYD LOW PRESSURE.  PRESSURE INDICATED ZERO.  GREEN HYD GAUGE ON OVERHEAD PANEL INDICATED LEVEL AT RED DOT.  ECAM FLUID LEVEL INDICATED TOP OF RED BAND.  CRANKED GEAR, NORMAL LANDING.  AFTER ENGINE SHUTDOWN, GREEN LEVEL ON BOTH ECAM & OVERHEAD INDICATED NORMAL LEVELS.  RELIEVED GREEN ACCUMULATOR OF CHARGE & NO FLUID CAME OUT, FLUID LEVEL STAYED THE SAME.  REMOVED CASE DRAIN OVER PRESSURE LINE & BLEED RESEVOIR HEAD PRESSURE FROM RESEVOIR & NO FLUID DRAINED FROM LINE, & FLUID QTY ALMOST RETURNED TO LOWER PART OF HAT.  FOUND PRESSURIZATION LINE RESTRICTOR FILTER VERY DIRTY & SEEMS RESTRICTED.  R & R RESERVOIR PRESSURIZATION  FILTER IAW MM 29-14-13-04 LEAK CHECKED NORMAL.
